Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 38, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On Kneser’s addition theorem in groups
George T. Diderrich.
Proc. Amer. Math. Soc. 38 (1973), 443-451
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311617
The projective dimension of a compact abelian group
Eric C. Nummela.
Proc. Amer. Math. Soc. 38 (1973), 452-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313362
Dimension theory
Abraham Zaks.
Proc. Amer. Math. Soc. 38 (1973), 457-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338130
Groups with central $2$-Sylow intersections of rank at most one
Marcel Herzog and Ernest Shult.
Proc. Amer. Math. Soc. 38 (1973), 465-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0430055
Torsion theory and associated primes
Paul-Jean Cahen.
Proc. Amer. Math. Soc. 38 (1973), 471-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0357384
The $n$-generator property for commutative rings
Robert Gilmer.
Proc. Amer. Math. Soc. 38 (1973), 477-482
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309922
Certain determinants related to the Vandermonde
A. M. Fink.
Proc. Amer. Math. Soc. 38 (1973), 483-488
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311677
Splitting fields and separability
Mark Ramras.
Proc. Amer. Math. Soc. 38 (1973), 489-492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0314888
Injective dimension of quaternion orders
Mark Ramras.
Proc. Amer. Math. Soc. 38 (1973), 493-498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313293
The additive group of commutative rings generated by idempotents
Paul Hill.
Proc. Amer. Math. Soc. 38 (1973), 499-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0316439
On matroids on edge sets of graphs with connected subgraphs as circuits
J. M. S. Sim oes-Pereira.
Proc. Amer. Math. Soc. 38 (1973), 503-506
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0314663
The commutator subgroup made abelian
Joel M. Cohen.
Proc. Amer. Math. Soc. 38 (1973), 507-508
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315692
A condition for the existence of a strongly embedded subgroup
Michael Aschbacher.
Proc. Amer. Math. Soc. 38 (1973), 509-511
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318308
Interpolation sets for convolution measure algebras
Colin C. Graham.
Proc. Amer. Math. Soc. 38 (1973), 512-522
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318778
A derivative in the setting of operator-valued measures
J. R. Edwards and S. G. Wayment.
Proc. Amer. Math. Soc. 38 (1973), 523-531
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311870
Homogeneous solution of a nonlinear differential equation
James L. Reid.
Proc. Amer. Math. Soc. 38 (1973), 532-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318542
The absolute continuity of a class of Toeplitz operators
Marvin Rosenblum.
Proc. Amer. Math. Soc. 38 (1973), 537-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313866
Discrete Hausdorff transformations
Gerald Leibowitz.
Proc. Amer. Math. Soc. 38 (1973), 541-544
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315508
Continuous dependence of fixed point sets
J. T. Markin.
Proc. Amer. Math. Soc. 38 (1973), 545-547
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313897
Order summability and almost convergence
Howard T. Bell.
Proc. Amer. Math. Soc. 38 (1973), 548-552
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310489
On finite invariant measures for Markov operators
M. Falkowitz.
Proc. Amer. Math. Soc. 38 (1973), 553-557
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312318
The $H^{p}$ classes for $𝛼$-convex functions
P. J. Eenigenburg and S. S. Miller.
Proc. Amer. Math. Soc. 38 (1973), 558-562
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310216
On a generalized Volterra equation in Hilbert space
Romano M. De Santis.
Proc. Amer. Math. Soc. 38 (1973), 563-570
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0317102
The dual and bidual of certain $A^{∗} $-algebras
Freda E. Alexander.
Proc. Amer. Math. Soc. 38 (1973), 571-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318913
Disconjugacy and oscillation of third order differential equations with nonnegative coefficients
G. J. Etgen and C. D. Shih.
Proc. Amer. Math. Soc. 38 (1973), 577-582
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0320432
A criterion for the positivity of sine polynomials
John Steinig.
Proc. Amer. Math. Soc. 38 (1973), 583-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310519
Factorization of operators on Banach space
Mary R. Embry.
Proc. Amer. Math. Soc. 38 (1973), 587-590
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312287
The product of commuting conical projections is a projection
Eduardo H. Zarantonello.
Proc. Amer. Math. Soc. 38 (1973), 591-594
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318847
An example in the space of bounded operators from $C(X)$ to $C(Y)$
Samuel Kaplan.
Proc. Amer. Math. Soc. 38 (1973), 595-597
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318959
A characterization of $2$-dimensional spherical space
L. D. Loveland and J. E. Valentine.
Proc. Amer. Math. Soc. 38 (1973), 598-604
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0320899
Scalar curvature, inequality and submanifold
Bang-yen Chen and Masafumi Okumura.
Proc. Amer. Math. Soc. 38 (1973), 605-608
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0343217
Cyclic order and dissection order of certain arcs
S. B. Jackson.
Proc. Amer. Math. Soc. 38 (1973), 609-613
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310818
Sufficient conditions for periodicity of a Killing vector field
Walter C. Lynge.
Proc. Amer. Math. Soc. 38 (1973), 614-616
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0317230
Kurepa’s hypothesis and $𝜎$-complete ideals
Karel Prikry.
Proc. Amer. Math. Soc. 38 (1973), 617-620
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0480043
Degrees of nonrecursive presentability
Lawrence Feiner.
Proc. Amer. Math. Soc. 38 (1973), 621-624
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0327494
On a nonlinear stochastic integral equation of the Hammerstein type
W. J. Padgett.
Proc. Amer. Math. Soc. 38 (1973), 625-631
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0320663
On cohomology groups of certain subcomplexes of Dolbeault complexes
Shaw Mong.
Proc. Amer. Math. Soc. 38 (1973), 632-636
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0314080
The compactifications to which an element of $C^{∗} (X)$ extends
Richard E. Chandler and Ralph Gellar.
Proc. Amer. Math. Soc. 38 (1973), 637-639
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0314003
A class of wild closed curves that span orientable surfaces
O. G. Harrold.
Proc. Amer. Math. Soc. 38 (1973), 640-642
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0322851
A fixed point theorem for multifunctions in a locally convex space
V. M. Sehgal and Evelyn Morrison.
Proc. Amer. Math. Soc. 38 (1973), 643-646
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312344
On the image of symplectic cobordism in unoriented cobordism
Fred W. Roush.
Proc. Amer. Math. Soc. 38 (1973), 647-652
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0326764
Coverings of infinite-dimensional spheres
William H. Cutler.
Proc. Amer. Math. Soc. 38 (1973), 653-656
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0319221
Pro-nilpotent representation of homology types
Emmanuel Dror.
Proc. Amer. Math. Soc. 38 (1973), 657-660
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0314041
Coverable semigroups
A. Y. W. Lau.
Proc. Amer. Math. Soc. 38 (1973), 661-664
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310122
The Sorgenfrey line is not an elastic space
Gary Gruenhage.
Proc. Amer. Math. Soc. 38 (1973), 665-666
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0317286
Addendum to “A stronger Bertrand’s postulate with an application to partitions”
Robert E. Dressler.
Proc. Amer. Math. Soc. 38 (1973), 667-667
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309842
Erratum to: “The Teichmüller spaces are distinct”
David B. Patterson.
Proc. Amer. Math. Soc. 38 (1973), 668
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310239
Erratum to: “On an explicit characterization of spherical curves”
Yung Chow Wong.
Proc. Amer. Math. Soc. 38 (1973), 668
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312402